# SDR 1050617008

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,012 hours, 32,012 cycles
- Engine: Pwa PT6*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TURTLEBACK FLANGE WORN. CRACKED ON IB EDGE.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
